# SDR FDEA202507221293

- Difficulty date: July 22, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 79,463 hours, 28,786 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Socket
- Condition: Loose
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE DISCRETE LIGHT DOES NOT ILLUMINATE  WHEN PARKING BRAKE SET         FOUND PARKING BRAKE  LIGHT BASE ASSY LOOSE, TIGHTEN  BASE. LIGHT OPS CKED GOOD. A/C OK FOR SERVICE.
